# SDR OG5S2015FA0000187

- Difficulty date: May 9, 2015
- Submitted: May 9, 2015
- Operation: General aviation
- Aircraft: N567ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10805
- Aircraft time: 3,705 hours
- Engine: Lyc IO360L2A
- Engine time: 6,203 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 38180
- Condition: Cracked
- Location: Engine
- Part time: 151 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SITTING ON THE RAMP IDLING, RECEIVED A HIGH CO2 WARNING AFTER A COUPLE ON MINUTES. SHUTDOWN ENGINE AND CO2 WARNING CEASED.  INSPECTED MUFFLER AND FOUND SPOT WELDS PULLING OUT FROM MUFFLER LINER THEREFORE RELEASING EXHAUST INTO HEAT SHROUD.
